# SDR DALA1020315624

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 26,291 hours, 9,764 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DAMAGE TO FUSELAGE SKIN FWD OF DOOR 2L, BS 620, 1.25 " ABOVE STRINGER 18L.  PERFORMED TEMPORARY REPAIR IAW SRM 53-00-00 REPAIR NR 2, PERMANENT REPAIR REQUIRED BEFORE 3000 FLIGHT CYCLES.
